# SDR ASOA2015032012434

- Difficulty date: March 16, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N135EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15225
- Aircraft time: 15,239 hours, 9,907 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, PASSING 28,500 FT, RECEIVED LT BLEED DUCT WARNING MSG, FOLLOWED QRH, RECEIVED CABIN ALT MSG AND HAD SMOKE IN THE CABIN. O2 MASKS WERE DEPLOYED, DECLARED EMERGENCY, LANDED, AFTER LANDING FIRE DEPT BOARDED AND FOUND SMOKE IN CABIN.  ENROUTE,  ACFT DIVERTED DUE TO MAINTENANCE.  COMPLIED WITH OPS CHECK  OF BLEED AIR DETECTION SYS IAW AMM 36-21-00.  OPS CHECK GOOD.
